# SDR 9606909976

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND SEVERAL FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE AND OPERATIONAL CHECK NORMAL.
